MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Coagulating Electrode, l. 43 cm

KARL STORZ SE & Co. KG Coagulating Electrode, l. 43 cm
Model Number 26775C
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: additional information is provided in section d4 and d10 to reflect information received to reflect correct serial number and concomitant device.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
Coagulating Electrode, l. 43 cm
Common Device Name
Coagulating Electrode, l. 43 cm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50876097
Report Number9610617-2026-02228
Device Sequence Number9425660
Product Code GEI
UDI-Device Identifier04048551072288
UDI-Public04048551072288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775C
Device Catalogue Number26775C
Device Lot NumberSK01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26006M - Unipolar HIgh Frequency Cord 300 cm; 26006M - Unipolar High Frequency Cord 300 cm
Patient SexUnknown